Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 39 (1982), 733-745
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, "Potenzreihen mit mehrfach monotoner Koeffizientenfolge und ihre Legendre-Polynome," Proc. Cambridge Philos. Soc., v. 31, 1935, pp. 307-316.
  • [2] P. Wynn, "Accélération de la convergence de séries d'opérateurs en analyse numérique," C. R. Acad. SCi. Paris Ser. A-B, v. 276A, 1973, pp. 803-806. MR 0317519 (47:6066)
  • [3] W. Gautschi, "Anomalous convergence of a continued fraction for ratios of Kummer functions," Math. Comp., v. 31, 1977, pp. 994-999. MR 0442204 (56:590)
  • [1] D. N. de G. Allen & R. V. Southwell, "Relaxation methods applied to determine the motion, in two dimensions, of a viscous fluid past a fixed cylinder," Quart J. Mech. Appl. Math., v. 8, 1955, pp. 129-145. MR 0070367 (16:1171a)
  • [2] A. M. Il'in, "Differencing scheme for a differential equation with a small parameter affecting the highest derivative," Mat. Zametki, v. 6, 1969, pp. 237-248 = Math. Notes, v. 6, 1969, pp. 596-602. MR 0260195 (41:4823)
  • [3] R. B. Kellogg & A. Tsan, "Analysis of some difference approximations for a singular perturbation problem without turning points," Math. Comp., v. 32, 1978, pp. 1025-1039. MR 0483484 (58:3485)
  • [4] J. J. H. Miller, "Sufficient conditions for the convergence, uniformly in epsilon, of a three point difference scheme for a singular perturbation problem," Numerical Treatment of Differential Equations in Applications (R. Ansorge and W. Tornig, Eds.), Lecture Notes in Math., vol. 679, Springer-Verlag, Berlin and New York, 1978, pp. 85-91. MR 515572 (81i:65066)

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society